# SDR GTIA000125

- Difficulty date: March 7, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 419 - ROW 13 EMERGENCY LIGHT POPS OUT.  RE-INSTALLED LENS COVER.  (X)
